# SDR AALA202405204064

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 40,942 hours, 17,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Abnormal
- Location: System A
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A LOW PRESSURE LIGHT CAME ON IN FLIGHT WITH DECREASING QUANTITY; AIRCRAFT LANDED SAFELY AT CUN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
